# SDR GUUA94257102009A

- Difficulty date: October 20, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,897 hours, 33,673 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RT WING X-RAY INSP DISCOVERED INDICATION OF CORROSION ON FWD LWR SPAR ANGLE AT WS 126.5.  BLENDED OUT CORROSION AND INSTALLED REINFORCEMENT STRAP.
